Eine Bemerkung zum Satze von Gauß-Lucas.

Wilhelm Specht

Jahresbericht der Deutschen Mathematiker-Vereinigung (1960)

  • Volume: 62, page 85-92
  • ISSN: 0012-0456; 1869-7135

How to cite


Specht, Wilhelm. "Eine Bemerkung zum Satze von Gauß-Lucas.." Jahresbericht der Deutschen Mathematiker-Vereinigung 62 (1960): 85-92. <http://eudml.org/doc/146467>.

author = {Specht, Wilhelm},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {linear algebra, polynomials, forms},
language = {ger},
pages = {85-92},
title = {Eine Bemerkung zum Satze von Gauß-Lucas.},
url = {http://eudml.org/doc/146467},
volume = {62},
year = {1960},

AU - Specht, Wilhelm
TI - Eine Bemerkung zum Satze von Gauß-Lucas.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1960
VL - 62
SP - 85
EP - 92
LA - ger
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/146467
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.